×

zbMATH — the first resource for mathematics

An arithmetic characterization of the rational homotopy groups of certain spaces. (English) Zbl 0396.55010

MSC:
55P62 Rational homotopy theory
11C08 Polynomials in number theory
12E10 Special polynomials in general fields
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
55N10 Singular homology and cohomology theory
55Q52 Homotopy groups of special spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Allday, C., Halperin, S.: Lie group actions on spaces of finite rank, Quart. J. Math. (Oxford)29, 63-76 (1978) · Zbl 0395.57024
[2] Barge, J.: Structures différentiables sur les types d’homotopie rationelle simplement connexes, Thèse, Univ. de Paris Sud (Orsay), 1975
[3] Bousfield, A.K., Gugenheim, V.K.A.M.: On PL de Rham theory and rational homotopy type, Memoirs A.M.S. 179, 1976 · Zbl 0338.55008
[4] Cartan, H.: La transgression dans un groupe de Lie et dans un espace fibré principal. Colloque de topologie (espaces fibrés) pp. 57-71. Bruxelles (1950), Thone, Liège, Paris: Masson 1951
[5] Greub, W., Halperin, S., Vanstone, J.R.: Connections, Curvature and Cohomology, Vol. III, New York: Academic Press 1976 · Zbl 0372.57001
[6] Grosswald, E.: Reducible rational fractions of the type of Gaussian polynomials with only nonnegative coefficients, Canadian Math. Bull. in press (1979)
[7] Hall, P.: On representatives of subsets, J. London Math. Soc.10, 26-30 (1935) · Zbl 0010.34503
[8] Halperin, S.: Lectures on minimal models, Publ. Internes de l’Univ. de Lille I, 111, 1977 · Zbl 0364.55014
[9] Halperin, S.: Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc.230, 173-199 (1977) · Zbl 0364.55014
[10] Halperin, S.: Rational fibrations, minimal models, Trans. Amer. Math. Soc. in press (1979)
[11] Koszul, J.L.: Sur un type d’algebres différentielles en rapport avec la transgression, Colloque de Topologie (espaces fibrés) pp. 73-81. Bruxelles (1950), Thone, Liège; Paris: Masson MR 13, 109, 1951
[12] Lehmann, D.: Théorie homotopique des formes différentielles, Astérisque,45, 1-102 (1977)
[13] Quillen, D.G.: The spectrum of an equivariant cohomology ring, I, II. Ann. of Math.94, 549-602 (1971) · Zbl 0247.57013
[14] Reich, D.: On certain polynomials of Gaussian type, (preprint) · Zbl 0406.10012
[15] Sullivan, D.: Infinitesimal computations in topology, Publ. de l’I.H.E.S.,47, 269-331 (1978) · Zbl 0374.57002
[16] Zariski, O., Samuel, P.: Commutative algebra, Vol. I, Princeton, N.J.: Van Nostrand 1958 · Zbl 0081.26501
[17] Zariski, O., Samuel, P.: Commutative algebra, Vol. II, Princeton, N.J.: Van Nostrand 1960 · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.